ask: intermenstrual vaginal spotting/bleeding/discharge.

Rate This

i hd sex fr frst tym in jan widout protection hd an i pill aftr 5hrs...thn had a nrmal period..agn unprotctd sex in mid february..hd an ipill after 2 days..thn aftr 1 week hd bleeding/ spoting for 2 days.. after tht i hd normal periods for 3 days(but fr me normal is 5days) march agn hd spotting for 2 times wd d gap of 1 week.....nw in april im hvin brown sometimes grey coloured discharge with blood..which is thick n is atlst foul odour..n is accompanied with mild pain n sometimes pulsations over vagina..!!! my this month periods are due in another 10 between i did 3 pregnancy test and all were negative...... so please suggest me what can be the reason for this......!!!!

Add a Comment1 Comments

EmpowHER Guest

Hi jaggisingh,

Since you took the pills.  Most women will experience changes on their next period.  Emergency pills should not be used as a method of birth control every time.  You will need to wait until your period is due and take a home pregnancy test then.  If the symptoms continue you should see your OBGYN.



April 17, 2013 - 3:57am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Susan Cody HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!


3874 Health


2445 Lives


2259 Lives
25 lives impacted in the last 24 hrs Learn More

Take Our Featured Health Poll

How much money annually do you spend on health and wellness products?:
View Results